My penis has shrunk from use of atypical anti psychotic Risperdal
I took 248mg in total and slowly noticed shrinking and pain I was very unwell at the time of using it
When I came off risperdal the pain in groin took a while to g
Is this shrinkage because of prolactin is it reversible what can I do do you have any advice as I'm pretty shocked by it my penos has lost a lot of length and testicles feel tight plus no libdo
He's very shocked after seeing it he can't understand why but the more I took risperdal the more pain and smaller it would get along with testicles. It was like a tingling sensation inside penis doc said no infection present
I'm guessing prolactin is the cause? I do suffer from rare side effects from most meds I take this one scares me.
Nope no other issues healthy young man, the shrinking began on week 2 of risperdal I stopped using it then went back on risperdal and again aching and shrinking continued
I hear hyperprolactinmia can reduce testicles and penis on rare occasions??? I was not made aware of prolactin by my hospital who prescribed this stuff
I've lost most my penis length from risperdal use also a weird vein appears on it I'm guessing this is from estrogen and lack of testosterone
I've gained some weight also from the atypical
!y question is can a shrinking penis recover from this atypical use? Will the length restore? What should I do
I am board certified in integrative medicine, internal medicine, trained in functional medicine and homeopathy, etc. I am here daily: use my request link as needed and “for Dr. Thomas” in the question title. Give that link to friends, family, associates, etc. Find me as needed for correct, safe and accurate answers.